Andipal: overdose, lethal dose

The symptoms and treatment of overdose antipala

Andipal is a combined drug with pronounced analgesic and antispasmodic effect. Improper technique can lead to serious and dangerous poisoning and even death. This article discusses overdose indiplon, its symptoms, consequences, causes of development and methods of first aid and components of treatment.

What is andipal, indications and contraindications for its reception

Andipal is a multicomponent drug. It is available in tablets and sold in pharmacies without a prescription. It is composed of:

  • analgin (Metamizole sodium) is a prescription;
  • papaverine is a spasmolytic agent;
  • phenobarbital – a sedative and anticonvulsant;
  • Dibazol – the vasodilator drug.

Please note that andipal should be taken only as directed by your healthcare doctor. Independent of its reception may be hazardous to health. The doctor will paint the scheme of its reception, will tell you how many tablets you can take per day for pain relief.

Indications for admission antipala:

  • renal, intestinal and hepatic colic;
  • migraine;
  • painful menstruation;
  • headache;
  • pain after undergoing surgery.

Andipal the drug can be taken not all. Below is a list of contraindications:

  • children up to age 8 years;
  • pregnancy and feeding the child breast milk;
  • Allergy intolerance of separate components of the medication;
  • acute or chronic failure of the kidneys;
  • coronary heart disease, angina;
  • heart failure;
  • rhythm disorders of the heart;
  • increased intraocular pressure, glaucoma;
  • BPH;
  • complete or partial intestinal obstruction.

Causes of overdose

Overdose antipala develops when conducting self-treatment, or failure to comply with the recommendations of the doctor. The most frequent causes of overdose with this drug include:

  • one-time admission antipala in large doses. This can occur during an attack of severe pain in which the patient wants to alleviate their condition;
  • the use of drugs by the child;
  • combining the drug with alcohol or other drugs. Because of the multicomponent composition cannot be combined andipal with many drugs, e.g., analgesics, cardiac glycosides, diuretics, nitroglycerin, calcium channel blockers, etc.

Please note that in case of need antipala combination with other medications should consult a doctor.

Clinical manifestations of poisoning

The severity of the overdose antipala depends on the amount taken sick pills. The first symptoms appear within 15 to 30 minutes. In the case of severe poisoning, the victim’s condition is deteriorating fairly quickly.

READ  Regidron of pregnancy: instructions for use

Symptoms:

  • General weakness and drowsiness. The person becomes lethargic, sluggish answers questions;
  • nausea and vomiting. Vomit can contain residues of tablets;
  • pain in the stomach;
  • bradycardia – slow heartbeat;
  • lowering blood pressure;
  • slowing breathing;
  • in severe poisoning, can disrupt the consciousness. The patient is able to boot in soporose or coma.

Antipala poisoning can lead to serious complications, such as:

  • acute renal and liver failure;
  • rhythm disorders of the heart;
  • gastro-intestinal poisoning;
  • acute gastritis;
  • anemia;
  • toxic hepatitis.

What to do in case of overdose

If the person receiving andipal started to feel worse, you need to suspect poisoning with this drug. Immediately call an ambulance. To treat this condition is very dangerous.

After calling the doctors begin to have poisoned first aid. Listed below are the main actions that you can alleviate his condition:

  1. Output from the stomach the remnants of the drug. For this the patient needs to drink several glasses of plain water and provoke vomiting. This procedure is not carried out for disorders of consciousness or the appearance of dark vomit.
  2. Give the patient to drink sorbents. It can be activated carbon, POLYSORB, smectite, enterosgel etc. Rules their dosages indicated on the package.
  3. Before the arrival of doctors constantly give intoxicated simple or mineral water.

Treatment of poisoning

First medical care is provided by physicians at home. It is aimed at the stabilization of cardiovascular system and respiration. The patient is intravenously introduced drugs aimed at raising pressure and correct cardiac arrhythmias. To reduce intoxication emitter connected with physiological saline.

READ  How dangerous x-rays for a child, the effects of x-ray irradiation

After first aid doctors of the SMP will hold hospitalization of a patient in a hospital toxicology. Patients staying in critical condition, are undergoing treatment in the intensive care unit.

Treatment of poisoning antipala consists of:

  • droppers;
  • forced diuresis;
  • heart medications;
  • antiemetic;
  • when severe intoxication is hemodialysis;
  • therapy complications.

In parallel with the treatment of the patient details examined. This is necessary for timely detection of complications. Necessarily conducted a General analysis of blood and urine, ultrasound of internal organs, ECG, biochemical blood. When severe pain in the stomach shown a gastroscopy.

Andipal is an effective combined antispasmodic and analgesic. It helps with colic, migraines, various pain syndromes. This should be made only by the doctor. With the development of the first signs of an overdose you need to call an ambulance. The treatment is performed in a hospital.

MAXCACHE: 0.5MB/0.00060 sec